Please login or register.

Login with username, password and session length
Advanced search  

News:

Menopause Matters magazine ISSUE 67 out now. (Spring issue, March 2022)

twitter facebook instagram blogger

Author Topic: Menopace side effects  (Read 14195 times)

SBM40

  • Guest
Menopace side effects
« on: April 10, 2018, 11:30:18 AM »

I'm keen to know if anyone has suffered the side-effects I have taking Menopace as in the packaging there are no reported side-effects and trawling the internet doesn't appear to have thrown any up either. I have had some stomach cramps, nausea, bloating, red blotches on my face. It could be that I have developed ome sort of allergy to them but all these problems have disappeared after I stopped taking them so it is a mystery. More annoyingly I think they calmed my flushes and I liked the idea of taking something alternative so I am very disappointed  :'(
Logged

Dancinggirl

  • Member
  • *
  • Posts: 7054
Re: Menopace side effects
« Reply #1 on: April 10, 2018, 11:43:21 AM »

Menopace is just a Multi vitamin with some isoflavines so not much to aggrevate really. You may well be still peri menopausal so hormones will be fluctuating and all kinds of strange symptoms can come and go with these fluctuations.
All ‘alternative' remedies or treatments need be used with caution - our bodies can react to everthing especially when our hormones are starting to fail. DG x
Logged

Just

  • Guest
Re: Menopace side effects
« Reply #2 on: April 10, 2018, 12:18:14 PM »

Hello SBM40, I took Menopace for a few months last year and thought they really helped with hot flushes and night sweats, without any side effects. However I then fainted for no reason. I contacted the manufacturers who said it was not a known effect but advised me to stop anyway, which I had done. They confirmed there are no real known side effects and I could have had an unknown sensitivity, so that may be the same with you. My Gp at the time suggested that my hormones had fluctuated causing drop in flushes/sweats rather than the Menopace - and possibly hormone surge caused the faint.
I hope you find something else that helps - Good luck!
Logged

dangermouse

  • Member
  • *
  • Posts: 1105
Re: Menopace side effects
« Reply #3 on: April 10, 2018, 10:37:36 PM »

It could be the Niacin B3 which can cause the flushing effect - have a google about it!
Logged
52, perimenobloodypausal.

CLKD

  • Member
  • *
  • Posts: 66602
Re: Menopace side effects
« Reply #4 on: December 23, 2021, 05:12:06 PM »

Bounce for new member
Logged
Changes can be scarey, even when we want them!